MathSciNet Relay Station
MathSciNet bibliographic data
MR1871405 53D35 (37J05 37J45 57R17)
McDuff, Dusa; Slimowitz, Jennifer Hofer-Zehnder capacity and length minimizing Hamiltonian paths. Geom. Topol. 5 (2001), 799–830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement